# SDR ASAA2019051229288

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,326 hours, 13,771 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN HEAT DOES NOT FUNCTION PROPERLY. THE FORWARD CABIN REMAINS COLD AT 20C, WITH THE FORWARD SUPPLY DUCT TEMPERATURE AT 20C. AS THE FORWARD TEMPERATURE CONTROL KNOB IS ROTATED VERY GRADUALLY CLOCKWISE, THERE IS NO RESPONSE IN THE FORWARD SUPPLY DUCT TEMPERATURE. THE CONDITION REMAINS THE SAME UNTIL THE TEMP CONTROL KNOB NEARS THE 230 POSITION, AND THEN THE FORWARD SUPPLY TEMPERATURE RUNS AWAY TO 60-70C. STABLE TEMP CONTROL IS POSSIBLE ONLY AT 20C. GROUNDED - YES. RESTARTED SYSTEM AND RAN OPS TEST AS WELL AS BITE TEST OF THE CABIN ZONE TEMP CONTROLLERS PER AMM 21-61-00. NOTED NO DEFECTS AND FOUND OPERATION OF PACKS TO BE NORMAL.
